Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Itching on arms and legs, dry and peeling skin. Tried cortisone. Any advice?

A couple of months ago I started itching on my arms and legs it eventually started to spread all over my body accept genital area they are small pus bumps that I scratch and rupture they turn into dry peeling skin and itches on back of my ankle knees elbows and hands I tried cortisone it didn t work im constantly scratching and I have one on my hand thats a little bigger and oozing about the size of a dime it has turned dark still itches and not healing due to my constant use of hand i guess any advice?
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi itching on arms and legs with dry peeling skin is called infective eczematous dermatitis.It is due to xerosis of skin which causes itching and inturn causes scratch marks and bumps.
It can be treated by atarax 25 mg in the night time.use cefixime 200 mg twice daily .use a moisteriser daily and apply diprovate-g ointment over the lesions.use moisteriser daily even after lesions are subsided
Answered: Wed, 4 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor